# SDR AALA202308089818

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A320*
- Aircraft serial: 6828
- Aircraft time: 23,711 hours, 9,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT JUMPSEAT 3L BLINKING RED. REMOVED AND REPLACED FLASHLIGHT BATTERY PACK AT JUMPSEAT 3L.
